# SDR USAABB08133

- Difficulty date: August 16, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Engine: Ge CF680C2B2
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04333
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YQX FLT 716 EN ROUTE PHL TO MXP.  DURING CRUISE, THE FLIGHT RECEIVED EICAS MESSAGE "LT ENG FUEL FILTER."  THE FLIGHT DIVERTED TO YQX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LT ENG FUEL DIFFERENTIAL PRESSURE SWITCH.  OPERATIONALLY AND LEAK CHECKS OK.  (S)
